# SDR CA960625006

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6A27
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Valve
- Part number: SKA1043
- Condition: Leaking
- Location: Flap Selector
- Component: Syncro
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP SELECTOR VALVE HAD BEEN REPLACED. DURING TESTING AND RIGGING OF SYSTEM, SYSTEM PRESSURE DROPPED AND THE FLAPS DROOPED WITHIN A HALF HOUR. THE SELECTOR CABLES WERE DISCONNECTED AND THE VALVE WAS OPERATED MANUALLY. IT WAS DETERMINED THAT VALVE WAS LEAKING INTERNALLY. THIS HAD BEEN A REPAIRED ITEM WHICH HAD BEEN REPAIRED AND CHECKED FOR SAME PROBLEM.
